محسن کیان

 

Curriculum Vitae

Mohsen Kian

Researcher ID :   K-7343-2013

 

Distinguished Researcher at North-Khorasan (1393)

 

Distinguished Researcher at University of Bojnord (1393(

 

The Winner of the 3rd Functional Analysis Award (2013)                              

 

              

 

PERSONAL DATA

Name: Mohsen

Surname: Kian

Birth: 26 November 1984, Iran

Present job: Assistant Professor of Mathematics

Affiliation:

Department of Mathematics, Faculty of Basic Sciences, University of Bojnord, P. O. Box

1339, Bojnord 94531, Iran

Tusi Mathematical Research Group (TMRG), P.O. Box 1113, Mashhad 91775, Iran

Email: kian@ub.ac.ir and kian@member.ams.org

Phone-Fax: 0098-5842284626

 

 

 

   EDUCATION

 

 

 

 

Ferdowsi University of Mashhad, Department of Mathematics

Ph.D, Pure Mathematic, Functional Analysis (2009-2012)

Dissertation: Some Classes of Operator Functions

Supervisor: Professor Mohammad Sal Moslehian

 

Ferdowsi University of Mashhad, Department of Mathematics

MSc. Pure Mathematic, Functional Analysis (2007-2009)(distinguished MSc. student)

Dissertation: Unbounded derivations on C*-algebras

Supervisor: Professor Asadollah Niknam

 

University of Zabol

BSc. Pure Mathematic (2003-2007)(first class BSc. student)

 

 

 

 

TEACHING EXPERIENCE

 

 

 

 

BSc.: Differential Equations, Calculus, Set Theory, Mathematical Analysis, Foundation of Mathematics, Complex Variables

 

MSc.: Real Analysis, Functional Analysis, Operator Theory, Mathematics in Economic

 

 

 

  CONFERENCE PRESENTATIONS

 

 

 

   M. Kian, Non-Commutative Convex Hull of Matrices, The 4th Seminar on Functional Analysis and its Applications, 2-3rd March 2016, Ferdowsi University of Mashhad, Iran

 

  M. Kian, On C-convex sets in C-algebras, The 3rd Seminar on Harmonic Analysis and Applications,  21–22 January, 2015, University of Yazd, Iran.


   M. Kian, C*-convex sets of Matrices, Workshop on "Analysis Structures", April 2014, Ferdowsi University of Mashhad, Iran.

 

   M. Kian, Subadditivity Inequalities for Convex Functions of Operators, The 7th Seminar on Linear Algebra and its Applications, 26-27 February  2014, Ferdowsi University of Mashhad, Iran

   M. Kian, Improvements of the Mond-pecaric Inequality, The 44th Annual Iranian Mathematics Conference, 27-30 August 2013, Ferdowsi University of Mashhad, Iran

 

  M. Kian, A Generalization of Perspective Function, International conference "Research on structures of operators via methods in geometry and probability theory", 5-7 November 2012, Research Institute for Mathematical Science, Kyoto University, Japan.

   M. Kian, An Operator Extension of Csiszar's result, The 43rd Annual Iranian Mathematics Conference, 27-30 August 2012, University of Tabriz, Iran, pp. 277-280.


   M. Kian and M.S. Moslehian, Jensen Operator Inequality for Q-class Functions, The 42nd Annual Iranian Mathematics Conference, 5-8 September 2011, Vali-e-Asr University of Rafsanjan, Iran, pp 389-392.

 

  

 

 

  PUBLICATIONS

 

 

 

 

 

 

 

M. Kian and M. Dehghani, A Noncommutative convexity in C*-bimodules, Surveys in Mathematics and its Applications, to appear

 

 

 

M. Dehghani, M. Kian and Yuki Seo, Matrix Power Mean and the Information Monotonicity,, Linear Algebra Appl.,  2017 http://dx.doi.org/10.1016/j.laa.2017.01.025

 

 

Mohsen Kian and Mahdi Dehghani,  Extension of the Kantorovich inequality for positive multilinear mappings, Filomat, to appear

 

 

Mohsen Kian, C*-Convexity of Norm Unit Balls, Journal of Mathematical Analysis and Applications, http://dx.doi.org/10.1016/j.jmaa.2016.04.022 

 

 

.Mohsen Kian, Epigraph of Operator Functions, Quaestiones Mathematicae, DOI: 10.2989/16073606.2015.1125203

 

 

M. Dehghani, M. Kian and Yuki Seo, Developed Matrix inequalities via Positive Multilinear Mappings, Linear Algebra Appl., 484 (2015) 63–85

 

  M. Kian and S.S. Dragomir, f-Divergence Functional of Operator log-convex Functions, Linear Multilinear Algebra, 64 (2015), 123-135

 

  M. Kian, A Characterization of Mean Values for Csiszar Inequality and Applications, Indag. Math.,  25 (2014),  505-515 

 

      M. Kian and S.S. Dragomir, Inequalities Involving Superquadratic Functions and Operators,  Mediter. J. Math. 11(2014), 1205-1214

 

M. kian and M.S. Moslehian, Refinements of the operator Jensen-Mercer Inequality, Electron. J. Linear Algebra, 26 (2013), 742-753



M.S. Moslehian, J. Micic and M. Kian, Operator Inequalities of Jensen Type, Top. Algebra Appl., (2013), 9-22

 

 

M.S. Moslehian and M. Kian, Non-Commutative f-divergence Functional, Math. Nachr., 286 (2013), No. 14–15, 1514 – 1529.

 

M. Kian, Operator Jensen inequality for superquadratic functions, Linear Algebra Appl. 456 (2014), 82-87.

 


M. Kian and M.S. Moslehian, Operator Inequalities related to Q-class functions, Math. Slovaca, (to appear).

 

 

M.S. Moslehian, J. Micic and M. Kian, An Operator Inequality and its Consequences, Linear Algebra Appl. 439 (2013),  584–591.

 

M. Kian, Hardy-Hilbert type Inequalities for Hilbert space Operators, Ann. Funct. Anal. 3 (2012), no. 2, 129-135

 

 

M.S. Moslehian and M. Kian, Jensen Type Inequalities for Q-class Functions, Bull. Aust. Math. Soc. 85 (2012), 128-142

 

J. I. Fujii, M. Kian and M. S. Moslehian, Operator Q-class Functions, Scientiae Mathematicae Japonicae, 73 (2011), no. 1, 75-80

 

 

 

 

 

 
 
 
REFEREE FOR   
 
 
 
 
 
 

          Bulletin of the Malaysian Mathematical Sciences Society

 
 

       Discrete Applied Mathematics


  
Banach Journal of Mathematical  Analysis 
 
 
   Journal of Mathematical Inequalities
 

Annals of  Functional  Analysis

 

Filomat

 

Journal of the Nigerian Mathematics Society

Mathematical Inequalities & Applications

 

        Journal of Mathematical Extension

 

Thai Journal of Mathematics

 

 
Linear & Multilinear Algebra

 

 

 

 

  MEMBER OF

 

 

 

 

 


American Mathematical Society  

 

   

  Iranian Mathematical Society

 

 

 Tusi Mathematical Research Group  

  

 

Non Resident Researcher at Institute for Research in Fundamental Sciences  (IPM)    

 

 Reviewer for Zentralblatt MATH  

 

 

 


 

 

 

 

Student Under Supervision

 

 

 

Malihe Ghorbani (MSc - 2015)

 

 

Sakineh Montazeri (MSc - 2015)

 
 
 
Forough Noruzi (MSc - 2015)
 

 

 

 

 

 

COMPUTER PROFICIENCY

 

Internet, Windows, Latex, Photoshop, MatLab

 

 

ENGLISH LANGUAGE LICENSE

· MSRT(English Language License provided by Ministry of Science,

Research and Technologies of Iran)

· TELP(Provided by Ferdowsi University of Mashhad)

 

 

RESEARCH INTEREST

 

 

 

 

 

·

Matrix and operator inequalities

C*-algebras and operator theory

· Matrix theory

·Mysterious Universe, Extra Dimension
 

آرم دانشگاه بجنورد - Bojnourd University logo

آدرس: خراسان شمالی ، بجنورد ، کیلومتر ۴ جاده اسفراین ، دانشگاه بجنورد

تلفن : ۰۵۸۳۲۲۰۱۰۰۰

تارنما: www.ub.ac.ir

پست الکترونیک: Info@ub.ac.ir

صفحه اصلی | نقشه سایت | مرکز فناوری اطلاعات تمامی حقوق این سایت متعلق به دانشگاه بجنورد می باشد